# SDR SWIA202055543

- Difficulty date: November 21, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Tcas Antenna
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS OMNIDIRECTIONAL ANTENNA DOUBLER IS CORRODED AROUND THE CONNECTOR PENETRATION, LOCATED AT STGR 27, BETWEEN FS 295 TO FS 310.  C-CHECK RO 1/17/2021.  REMOVED CORROSION FROM THE TCAS ANTENNA DOUBLER "OUT OF LIMITS".  REMOVED AND REPLACED THE TCAS ANTENNA AT STR 27 FS 295-FS 310, REF DRAWING SH670-30023 REV G, CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01.  COMPLIED WITH ST 51-900-1002-SKY.  RESTORED FINISH, LEAK CHECKS GOOD.
